Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 22, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 29, 2008, 8:30 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2008, 8:30 PM CDT (01:30 UTC)
- Expired
- May 30, 2008, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mitchell County, KS, Osborne County, KS
The radar
The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGID 300130 FFWGID KSC123-141-300730- /O.NEW.KGID.FF.W.0022.080530T0130Z-080530T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 830 PM CDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... MITCHELL COUNTY IN NORTH CENTRAL KANSAS THIS INCLUDES THE CITY OF BELOIT. EXTREME NORTHEASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS * UNTIL 230 AM CDT * AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTTSVILLE...GLEN ELDER AND CAWKER CITY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3956 9849 3955 9794 3931 9793 3929 9848 TIME...MOT...LOC 0130Z 180DEG 0KT 3945 9840 $$ JCB
2 follow-up statements
000 WGUS73 KGID 300225 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 924 PM CDT THU MAY 29 2008 KSC123-141-300730- /O.CON.KGID.FF.W.0022.000000T0000Z-080530T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSBORNE KS-MITCHELL KS- 924 PM CDT THU MAY 29 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR MITCHELL AND EXTREME NORTHEASTERN OSBORNE COUNTIES... AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES RAINFALL OF 1 TO 2 INCHES HAVE FALLEN IN MITCHELL AND EXTREME NORTHEASTERN OSBORNE COUNTIES. THIS HEAVY RAINFALL ON ALREADY SATURATED GROUND WILL CAUSE AREAS OF FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTTSVILLE...GLEN ELDER...CAWKER CITY AND BELOIT. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3956 9849 3955 9794 3931 9793 3929 9848 TIME...MOT...LOC 0224Z 180DEG 0KT 3945 9840 $$
000 WGUS73 KGID 300724 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 224 AM CDT FRI MAY 30 2008 KSC123-141-300734- /O.EXP.KGID.FF.W.0022.000000T0000Z-080530T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSBORNE KS-MITCHELL KS- 224 AM CDT FRI MAY 30 2008 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 AM CDT FOR MITCHELL AND EXTREME NORTHEASTERN OSBORNE COUNTIES... THUNDERSTORMS HAVE ENDED...AND THE THREAT OF FLASH FLOODING HAS DIMINISHED. LAT...LON 3956 9849 3955 9794 3931 9793 3929 9848 TIME...MOT...LOC 0724Z 180DEG 0KT 3945 9840 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:34 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 29, 6:34 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT THU MAY 29 2008
.AVIATION...00Z KGRI TAF. SEVERE THUNDERSTORMS WILL BE IN THE AREA
TO KICK OFF THE FORECAST FOR THE FIRST SEVERAL HOURS OF THE
FORECAST THIS EVENING. COULD BE VERY LARGE HAIL AND TORNADOES IN
THE AREA. CONDITIONS WILL EVENTUALLY IMPROVE BY LATE EVENING AND
OVERNIGHT AS STORMS PUSH OFF TO THE EAST...AND BY
FRIDAY...CEILINGS SHOULD SCATTER.
&&
.PREV DISCUSSION... /ISSUED 226 PM CDT THU MAY 29 2008/
SHORT TERM...THROUGH TONIGHT. OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING. AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO. A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA. IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.
HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT. EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION. THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.
A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH. RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.
LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.
SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.
STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.
THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR KSZ005>007-017>019.
&&
HEINLEINHazardous weather outlook, May 29, 2:40 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 240 PM CDT THU MAY 29 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 240 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 29, 7:34 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 734 PM CDT THU MAY 29 2008 KSZ005-006-NEZ074-082>085-300115- FRANKLIN-FURNAS-HARLAN-KEARNEY-PHILLIPS-SMITH-WEBSTER- 734 PM CDT THU MAY 29 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS NORTHWESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHEASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA EXTREME SOUTH CENTRAL KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONG ISLAND...OR 18 MILES NORTHWEST OF PHILLIPSBURG...AND MOVING NORTHEAST AT 47 MPH. * THE THUNDERSTORM WILL BE NEAR... WOODRUFF BY 740 PM CDT ALMA BY 745 PM CDT HARLAN COUNTY DAM BY 755 PM CDT NAPONEE BY 800 PM CDT BLOOMINGTON BY 805 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 29, 7:35 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
735 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST 2 NW YORK 40.89N 97.62W
05/29/2008 M77 MPH YORK NE AMATEUR RADIO
&&
JCBLocal storm report, May 29, 7:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
737 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL YORK 40.87N 97.60W
05/29/2008 E1.00 INCH YORK NE NWS EMPLOYEE
0732 PM TSTM WND GST YORK 40.87N 97.60W
05/29/2008 E60 MPH YORK NE NWS EMPLOYEE
&&
JCBLocal storm report, May 29, 7:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG 3 S HAMPTON 40.84N 97.89W
05/29/2008 HAMILTON NE PUBLIC
8 SEMIS BLOWN OVER. DEBRIS SCATTERED ALONG I80. LARGE
UTILITY HIGH VOLTAGE LINES SNAPPED. HORSE TRAILER FLIPPED
OVER
&&
JCBLocal storm report, May 29, 8:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 1 E ODESSA 40.70N 99.24W
05/29/2008 BUFFALO NE BROADCAST MEDIA
75 TO 80 RAILROAD CARS DERAILED
0525 PM NON-TSTM WND DMG KEARNEY 40.70N 99.08W
05/29/2008 BUFFALO NE BROADCAST MEDIA
WEST SIDE OF EXHIBITION BUILDING DESTROYED
0525 PM NON-TSTM WND DMG KEARNEY 40.70N 99.08W
05/29/2008 BUFFALO NE BROADCAST MEDIA
ROOF TORN FROM 4 PLEX MANY TREES AND POWER LINES DOWN
THROUGHOUT THE CITY
&&
JCBLocal storm report, May 29, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TORNADO 5 S DOWNS 39.43N 98.55W
05/29/2008 OSBORNE KS LAW ENFORCEMENT
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:24 PM CDT | Tornado Warning | GID | Osborne, Rooks | 51 min |
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 49 min |
| May 29, 7:29 PM CDT | Tornado Warning | GID | Jewell, Smith | 46 min |
| May 29, 7:40 PM CDT | Flash Flood Warning | GID | Jewell | 6 hr |
| May 29, 7:57 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 48 min |
| May 29, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 24 min |
| May 29, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 32 min |
| May 29, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 42 min |
| May 29, 8:25 PM CDT | Tornado Warning | GID | Smith | 50 min |
| May 29, 8:42 PM CDT | Flash Flood Warning | GID | Phillips | 6 hr |
| May 29, 8:43 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 47 min |
| May 29, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 51 min |
| May 29, 8:58 PM CDT | River Flood Warning | GID | Rooks | 19 hr |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 32 min |
| May 29, 8:58 PM CDT | Tornado Warning | GID | Jewell | 32 min |
| May 29, 8:59 PM CDT | Tornado Warning | GID | Jewell, Smith | 28 min |
| May 29, 9:21 PM CDT | Tornado Warning | GID | Osborne, Rooks, Smith | 24 min |
| May 29, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Phillips, Smith | 45 min |
| May 29, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 45 min |
| May 29, 10:03 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 42 min |
| May 29, 10:09 PM CDT | Tornado Warning | GID | Jewell | 36 min |
| May 29, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 47 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Rooks, Smith | 45 min |
| May 29, 10:52 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 26 min |
| May 30, 12:00 PM CDT | River Flood Warning | GID | Osborne | 23 hr |
| May 30, 6:45 PM CDT | Areal Flood Warning | GID | Rooks | 28 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.